# SDR CA190509010

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 12,198 hours
- Engine: Tmeca ARRIUS2F
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 7050A3651001
- Condition: Rough
- Location: Tail Rotor Shaft
- Part time: 258 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE HEAT WAS NOTED DURING THE POST MAINTENANCE CHECK FOR HEATING IN THE FORWARD TAIL ROTOR SHAFT BEARING. DURING DISASSEMBLY OF THE BEARING UNIT IT WAS NOTED THE SEALS APPEARED BURNT ALONG WITH THE GREASE HAVING A BURNT SMELL. THE BEARING WAS REMOVED FROM THE CARRIER AND CLEANED, THEN NOTED PRONOUNCED ROUGHNESS IN THE BEARING AND SLIPPAGE MARKS IN THE HOUSING. (TC# 20190509010)
